My almost 12 year old dog became ill after being on carprofen for arthritis (only used for 4 days) The first night she started with vomiting (once a day), stopped eating her food, liquid diarrhea and from then has lost almost 3kg............1st vet visit after, she was given vetpro probiotic paste, which didn't work..........Next vet visit, she was given omeprazole and pardale v tablets (for pain and nausea) her stomach is tense and she also had blood taken to test her liver and kidney's.............Results-Kidney function fine...Liver enzyme was at 17 (should be at 14) vet isn't concerned with this...Protein level is low, could be losing it through the diarrhea and gut inflamed. Possibly gut disease. Vet recommended ultrasound to look for tumor/intestinal cancer. Will be speaking to her again on Monday and arranging something but just wanted to know what other people think could be the cause etc One of my cats had to be pts in June of this year due to tumor in his intestines and he did have the liquid diarrhea and lost 3kg but he was CONSTANTLY hungry (also had other problems) so does sound like it could be but her symptoms started on the first day of using carprofen so surely it's related to that? Also when she had her blood test, it was 2-3 weeks after she had stopped eating much and became ill so could that be what's caused the liver and protein level change? Could it be colitis from bacteria from using the medication? Would a stool sample be better?